| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in the iliac vein.A 12.0 x 80, 135cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon burst.The device was removed from the patient's body and the procedure was completed with another of same device.There were no patient complications reported and the patient's status was stable.
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in the iliac vein.A 12.0 x 80, 135cm mustang balloon catheter was advanced for dilatation.However, during inflation, the balloon burst.The device was removed from the patient's body and the procedure was completed with another of same device.There were no patient complications reported and the patient's status was stable.It was further reported that during initial inflation at less working pressure for few seconds, the balloon burst.The device was simply pulled out.
Additional Manufacturer Narrative
A mustang device batch # 27146780, 14 atm was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 74mm in length and extended from a position 12mm proximal of the proximal markerband to 13mm distal of the distal markerband.An examination of the balloon material and markerbands identified no issues which could potentially have contributed to this complaint.A visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.This concludes the product analysis.
Additional Manufacturer Narrative
Updated b5: describe event or problem.
Event or Problem Description